# SDR N6WA2015052703

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 26,967 hours, 19,782 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER WARNING GEAR DISAGREE MSG AFTER TAKEOFF.  JACKED ACFT IAW AMM 07-11-01.  PERFORMED OPERATIONAL TEST OF LG PSS & SWUNG GEAR IAW AMM 32-61-00 & 32-30-00.  OPERATIONS CHECKED GOOD.
